MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number AX-80071-DF
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical has issued a scar (scar 2020-003) to the contract manufacturer regarding the complaint.Used samples returned from the customer couldn't be sent to the contract manufacturer due to the custom control in (b)(6).The samples will be tested by the service provider.Currently, zyno medical is waiting for the investigation results.
 
Event or Problem Description
On (b)(6) 2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on (b)(6) 2020 stating that "an administration set model ax-80071-df lot 1705004 set was leaking at the filter." a patient was involved, but was not harmed or injured.The device operator was a registered nurse.Medication infused was kadcyla.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.
 
Event or Problem Description
This is the second mdr follow up for the initially filed mdr.
 
Additional Manufacturer Narrative
The contract manufacturer provided the investigation report on 08/07/2020.The administration sets that the customer used were manufactured in 2017.The same leaking issue at the needless injection site (the smart site) was observed back in 2017.The supplier of the smart site performed the investigation and concluded that the deformation of the component was due to excessive heat exposure during transportation and/or storage after leaving the manufacturing facility.It was not believed to be a molding or assembly related defect during the manufacturing process.Since on (b)(6) 2017, the contract manufacturer started to implement 100% visual inspection of the smart sites and perform the pressure tests following the sop.No similar deformation problem has been found since then.In addition, the expiration date of the administration sets is 05/03/2020.The event date was on (b)(6) 2020.The administration sets that the end customer used have passed the expiration date.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00005).
 
Additional Manufacturer Narrative
Customer returned administration set has been tested by the service provider.No leaking was observed from the filter.The customer reported issue cannot be repeated.The complaint cannot be confirmed.Leaking was observed from the needless injection site.The investigation report was provided to the contract manufacturer on 07/20/2020.Currently, zyno medical is waiting for the results of the related scar (scar 2020-003).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick, ma
MDR Report Key10209694
Report Number3006575795-2020-00005
Device Sequence Number11580860
Product Code FPA
UDI-Device Identifier00814371020457
UDI-Public00814371020457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2020
Device Model NumberAX-80071-DF
Device Catalogue NumberAX-80071-DF
Device Lot Number1705004
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/13/2020
08/07/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date07/24/2020
08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1